# SDR TRAX200800950

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,932 hours, 7,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE MIDDLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LT FUSELAGE MIDDLE EMERGENCY LIGHT BULB.  OPS CHECK GOOD.  (S)
